# SDR ABXA20120405335

- Difficulty date: April 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 112T10289
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW KICK FITTING HAS A GOUGE (UPPER AFT SPAR A 5 OB).  REPAIRED IAW REA B657-59799-MR, AIRCRAFT WAS GROUNDED.  BS 955, WBL 97.95, LEFT WING.
